Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a class of random variables


Author: Frank Spitzer
Journal: Proc. Amer. Math. Soc. 6 (1955), 494-505
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0068768-7
MathSciNet review: 0068768
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and K. Chandrasekharan, Fourier transforms, Princeton University Press, 1949. MR 0031582 (11:173d)
  • [2] M. Kac, A characterization of the normal distribution, Amer. J. Math. vol. 61 (1939) pp. 726-728. MR 0000371 (1:62c)
  • [3] G. Pólya, Über die Nullstellen gewisser ganzer Funktionen, Math. Zeit. vol. 41 (1936) pp. 352-383.
  • [4] J. Marcinkiewicz, Sur une proprieté de la loi de gauss, Math. Zeit. vol. 44 (1938) pp. 612-618.
  • [5] H. Cramér, Über eine Eigenschaft der normalen Verteilungsfunktion, Math. Zeit. vol. 41 (1936) pp. 405-414. MR 1545629

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0068768-7
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society